# SDR 2007FA0000391

- Difficulty date: April 11, 2007
- Submitted: May 8, 2007
- Operation: General aviation
- Aircraft: N11BX
- Make and model: Beech F33A
- Aircraft serial: CE388
- Engine: Cont IO520BA
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Part serial: 06110207
- Condition: Failed
- Location: Left
- Part time: 26 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NORMAL FLIGHT, VFR CONDITIONS, LT MAGNETO FAILED TO CONTINUE FIRING.  AC LANDED WITHOUT INCIDENT.  UPON TROUBLESHOOTING LT MAGNETO FOUND TO ONLY FIRE ON ONE LEAD.  MAGNETO REPLACED WITH NEW UNIT.  DEFECTIVE MAGNETO FOUND TO HAVE LOOSE PARTS RATTLING INSIDE AFTER REMOVAL FROM ENGINE.  MAGNETO NOT DISASSEMBLED DUE TO WARRANTY STATUS OF MAGNETO.  (K)
